# SDR HALA2012052900149

- Difficulty date: May 29, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 76,726 hours, 32,475 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE LP2 STATUS MESSAGE WAS INTERMITTENT.  R & R WIRE HARNESS ON RESPONDERS IAW AMM 26-11-02/401 AND ACCOMPLISHED LEAK CHECK ON ALL DUCTING IAW AMM 36-11-09-782-104-001, NO LEAKS, RAN ENGINE AT IDLE, NO EICAS OR STATUS MESSAGE ON RT ENGINE.
